# SDR CA151102003

- Difficulty date: October 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,320 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010383
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TORQUE TUBE FOUND CRACKED. THOSE BEEN REPLACED IN THE LAST 4 YEARS. ON ATTACHMENT YOU WILL FOUND PICTURE AND THE LIST OF ACFT AFFECTED WITH THE SAME REPLACEMENT IN THE LAST 6 YEARS. ACFT MFG SHOULD HAVE A EXPLANATION ABOUT THIS ISSUE SINCE THOSE ARE BUY PRE-ASSEMBLY FROM THEM.  YOU SHOULD CHECK WITH OTHER OPERATOR LIKE PROP AIR HOW GOT THE SAME OPERATION AND THE SAME ISSUE WITH THOSE TUBES.
